# SDR IPXA11569780

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 19,903 hours, 13,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1331 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK,  BS 1331 STR 28L LIGHTNING STRIKE BLEND OUT ON FUSELAGE SKIN.  REPAIRED IAW SRM 53-00-01-2R, REPAIR 2.
